International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 351571 | https://doi.org/10.1155/S0161171288000377

Adnan Atef Hajj, "A variational principle for complex boundary value problems", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 351571, 4 pages, 1988. https://doi.org/10.1155/S0161171288000377

A variational principle for complex boundary value problems

Received18 Nov 1986

Abstract

This paper provides a variational formalism for boundary value problems which arise in certain feilds of research such as that of electricity, where the associated boundary conditions contain complex periodic conditions. A functional is provided which embodies the boundary conditions of the problem and hence the expansion (trial) functions need not satisfy any of them.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads326
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.